• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Cyclotomic double affine Hecke algebras

Annales Scientifiques de l'Ecole Normale Superieure. 2020. Vol. 53. No. 5. P. 1249-1312.
Braverman A., Etingof P., Michael Finkelberg.

We show that the partially spherical cyclotomic rational Cherednik algebra (obtained from the full rational Cherednik algebra by averaging out the cyclotomic part of the underlying
reflection group) has four other descriptions: (1) as a subalgebra of the degenerate DAHA of type A
given by generators; (2) as an algebra given by generators and relations; (3) as an algebra of differentialreflection operators preserving some spaces of functions; (4) as equivariant Borel-Moore homology of
a certain variety. Also, we define a new q-deformation of this algebra, which we call cyclotomic DAHA.
Namely, we give a q-deformation of each of the above four descriptions of the partially spherical rational Cherednik algebra, replacing differential operators with difference operators, degenerate DAHA
with DAHA, and homology with K-theory, and show that they give the same algebra. In addition, we
show that spherical cyclotomic DAHA are quantizations of certain multiplicative quiver and bow varieties, which may be interpreted as K-theoretic Coulomb branches of a framed quiver gauge theory.
Finally, we apply cyclotomic DAHA to prove new flatness results for various kinds of spaces of q-deformed quasiinvariants.